Previous |  Up |  Next


Title: On solving non-symmetric saddle-point systems arising from fictitious domain approaches (English)
Author: Kučera, Radek
Author: Kozubek, Tomáš
Author: Haslinger, Jaroslav
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Prague, May 28-31, 2006
Issue: 2006
Pages: 165-171
Category: math
Date available: 2015-09-08T11:27:04Z
Last updated: 2015-09-08
Stable URL:


Files Size Format View
PANM_13-2006-1_24.pdf 271.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo